RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 6, Pages 1205–1238 (Mi msb5648)  

This article is cited in 15 scientific papers (total in 16 papers)

Zur Theorie der gemischten Volumina von konvexen Körpern. II. Neue Ungleichungen zwischen den gemischten Volumina und ihre Anwendungen

A. Alexandroff


Full text: PDF file (3380 kB)

Bibliographic databases:
Received: 17.04.1937

Citation: A. Alexandroff, “Zur Theorie der gemischten Volumina von konvexen Körpern. II. Neue Ungleichungen zwischen den gemischten Volumina und ihre Anwendungen”, Rec. Math. [Mat. Sbornik] N.S., 2(44):6 (1937), 1205–1238

Citation in format AMSBIB
\Bibitem{Ale37}
\by A.~Alexandroff
\paper Zur Theorie der gemischten Volumina von konvexen K\"orpern. II.~Neue Ungleichungen zwischen den gemischten Volumina und ihre Anwendungen
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 6
\pages 1205--1238
\mathnet{http://mi.mathnet.ru/msb5648}
\zmath{https://zbmath.org/?q=an:0018.27601|63.1235.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5648
  • http://mi.mathnet.ru/eng/msb/v44/i6/p1205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
    2. N. M. Ivochkina, “The integral method of barrier functions and the Dirichlet problem for equations with operators of Monge–Ampère type”, Math. USSR-Sb., 40:2 (1981), 179–192  mathnet  crossref  mathscinet  zmath  isi
    3. V. P. Golubyatnikov, “On unique recoverability of convex and visible compacta from their projections”, Math. USSR-Sb., 73:1 (1992), 1–10  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Golubyatnikov V., “Stability Problems of the Reconstruction of Some Compacts From their Projections”, 322, no. 1, 1992, 20–21  isi
    5. V. A. Timorin, “The Mixed Hodge–Riemann Bilinear Relations in the Linear Situation”, Funct. Anal. Appl., 32:4 (1998), 268–272  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Timorin, “An analogue of the Hodge–Riemann relations for simple convex polytopes”, Russian Math. Surveys, 54:2 (1999), 381–426  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. B. Ya. Kazarnovskii, “c-fans and Newton polyhedra of algebraic varieties”, Izv. Math., 67:3 (2003), 439–460  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. V. N. Stepanov, “Opredelenie kompaktnykh mnozhestv po funktsionalam ot nikh”, Sib. elektron. matem. izv., 2 (2005), 167–185  mathnet  mathscinet  zmath
    9. V. I. Diskant, “Utochneniya analoga izoperimetricheskogo neravenstva i teorema ustoichivosti ego ekstremalnogo resheniya”, Zhurn. matem. fiz., anal., geom., 1:2 (2005), 182–191  mathnet  mathscinet  zmath  elib
    10. V. M. Buchstaber, T. E. Panov, N. Ray, “Spaces of polytopes and cobordism of quasitoric manifolds”, Mosc. Math. J., 7:2 (2007), 219–242  mathnet  crossref  mathscinet  zmath
    11. Victor Katsnelson, “On H. Weyl and H. Minkowski polynomials”, Sib. elektron. matem. izv., 4 (2007), 169–237  mathnet  mathscinet  zmath
    12. V. P. Golubyatnikov, “Rekonstruktsiya nevypuklykh ob'ektov po pryamolineinym i krugovym proektsiyam”, Sib. elektron. matem. izv., 7 (2010), 62–72  mathnet
    13. V. P. Golubyatnikov, “Lemma Zyussa i obratnye zadachi”, Sib. elektron. matem. izv., 9 (2012), 16–19  mathnet
    14. Yu. G. Reshetnyak, V. A. Zalgaller, “On Rectifiable Curves, Additive Vector Functions, and the Minkowski Sum of Straight Line Segments”, Sib. elektron. matem. izv., 9 (2012), 531–553  mathnet
    15. E. V. Ocheretnyuk, V. I. Slyn'ko, “Estimates of the Volume of Solutions of Differential Equations with Hukuhara Derivative”, Math. Notes, 97:3 (2015), 431–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. Ocheretnyuk E.V. Slyn'ko V.I., “Estimates of the Area of Solutions of Pseudolinear Differential Equations With Hukuhara Derivative in the Space Conv(R-2)”, Ukr. Math. J., 69:2 (2017), 224–254  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:489
    Full text:197

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020